Previous |  Up |  Next


Title: On continuous convex or concave functions with respect to the logarithmic mean (English)
Author: Zgraja, Tomasz
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 46
Issue: 1
Year: 2005
Pages: 3-10
Summary lang: English
Category: math
MSC: 26A51
MSC: 26D15
MSC: 26E60
MSC: 39B72
idZBL: Zbl 1098.26008
idMR: MR2195567
Date available: 2012-10-06T02:19:46Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_046-2005-1_2.pdf 500.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo